# SDR UPS404424

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND FWD LOWER CARGO COMP T-CHORD CRACKED AT 'B' STA 560 LBL 48 AND AT 'B' STA 560 LBL 27 WL 120.  REPLACED T-CHORD ACC SRM 53-10-07, CHORD REPAIRED ACC UPS EFN 747-53-0729.
